# SDR DALA13033173218

- Difficulty date: June 23, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,397 hours, 29,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT LT PASSENGER DOOR EXTERNAL FROM LOWER EDGE TO ABOVE 16 INCHES SKIN HAS DENT.   FOUND OUT OF LIMITS  IAW SRM 52-10-00, DIAGRAM 103.  CUTOUT DAMAGED AREA. FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-42-11 & SRM 52-10-00, FIG 206.
